On a degenerate nonlocal parabolic equation with variable source


SERT U., Shmarev S.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.484, no.1, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 484 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1016/j.jmaa.2019.123695
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, INSPEC, MathSciNet, zbMATH
  • Keywords: Nonlocal parabolic equation, Global in time existence, Asymptotic behavior, Extinction in finite time, ASYMPTOTIC-BEHAVIOR, UNIQUENESS, EXISTENCE, EXPONENTS

Abstract

We study the Dirichlet problem for the degenerate nonlocal parabolic equation